Newton-Taylor polynomial solutions of systems of nonlinear differential equations with variable coefficients

Document Type : Research Paper


Department of Mathematics, Faculty of science, Qom University of Technology, Qom, Iran


The main purpose of this paper is consider Newton-Taylor polynomial solutions method in numerical solution of nonlinear system of differential equations. We apply Newton's method to linearize it. We  found Taylor polynomial solution of the linear form. Sufficient conditions for convergence of the numerical method are given and their applicability is illustrated with some examples.In numerical examples we give two benchmark sample problems and compare the proposed method by the famous Runge-Kutta fourth-order method. These sample problems practically show some advantages of the Newton-Taylor polynomial solutions method.


[1] K. Atkinson and W. Han, Theoritical Numerical Analysis, Springer, New York, 2001.[2] B. Babayar-Razlighi and B. Soltanalizadeh, Numerical solution of nonlinear singular Volterra integral system by the Newton-Product integration method, Math. Comput. Model. 58 (2013) 1696–1703.
[3] B. Babayar-Razlighi, Extrapolation method for Numerical solution of a model for endemic infectious diseases, Mathematical Researches 5 (1) (2019) 29–38 (In Persian).
[4] B. Babayar-Razlighi, K. Ivaz and M. R. Mokhtarzadeh, Newton-Product Integration for a Stefan Problem with Kinetics, J. Sci. I. R. of Iran 22(1) (2011) 51–61.
[5] M. Berger, Nonlinearity and Functional Analysis, Academic Press, New York, 1997.
[6] H. Brunner, Implicitly linear collocation methods for nonlinear Volterra equations, Appl. Numer. Math. 9 (1992)235-247.
[7] R.L. Burden and J.D. Faires, Numerical Methods, 3st ed., Thomson/Brooks/Cole, 2003.
[8] E.A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw Hill, New York, 1955.
[9] L.M. Delves and J.L. Mohamed, Computational methods for integral equations, Cambridge University Press, 1985.
[10] L. Kantorovich, and G. Akilov, Nonlinearity and Functional Analysis in Normed Spaces. 2nd ed, Pergamon Press, NewYork, 1982.
[11] P. Linz, Analytical and numerical methods for Volterra equations, SIAM Philadelphia, 1985.
[12] P. Linz, Theoretical numerical Analysis, John Wiley and sons Inc., 1979.
[13] K. Maleknejad and M. Hadizadeh, Numerical Study of nonlinear Volterra integro-differential equations by Adomian’s method, J. Sci. I.R. Iran 9 (1998) 51–58.
[14] M. Sezer, A. Karamete and M. Gulsu, Taylor polynomial solutions of systems of linear differential equations with variable coefficients, Int. J. Comput. Math. 82(6) (2005) 755-764.
[15] E. Zeidler, Nonlinear Functional analysis and its applications. I: Fixed point Theorems, Springer-Verlog, New York,1985.
Volume 12, Issue 2
November 2021
Pages 237-248
  • Receive Date: 25 July 2019
  • Revise Date: 13 February 2020
  • Accept Date: 20 February 2020